# SDR CALA0200426

- Difficulty date: July 22, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 50,134 hours, 22,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CARGO FLOOR SUPPORT CORRODED AT STA 792-815, L27R.  A NEW CARGO FLOOR SUPPORT WAS INSTALLED IAW SRM 53-00-53.
